# SDR UALA2012042302444

- Difficulty date: April 19, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 66,903 hours, 9,525 cycles
- Engine: Pwa PW40903
- System (JASC): 7500 · Engine Bleed Air System
- Part: Vent
- Condition: Unknown
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NACELLE VENT SO VALVE (L ENG CH B) POWER CIRCUIT IS OPEN.  REPLACED L NAC ZONE VENT SHUTOFF VALVE, NO HELP.  CHECKED WIRES & CONNECTOR REF FIM 75-23 TASK 802.  ALL CHECKED OK.  REPLACED EEC, ALL TEST CHECKED GOOD, MESSAGE DID NOT SHOW.
